EconPapers    
Economics at your fingertips  
 

Models of business cycles: A review essay

Rodolfo Manuelli and Thomas Sargent ()

Journal of Monetary Economics, 1988, vol. 22, issue 3, pages 523-542

Date: 1988
References: Add references at CitEc
Citations View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3932(88)90013-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:moneco:v:22:y:1988:i:3:p:523-542

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Series data maintained by Shamier, Wendy ().

 
Page updated 2016-09-05
Handle: RePEc:eee:moneco:v:22:y:1988:i:3:p:523-542